Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Compact Hilbert cube manifolds and the invariance of Whitehead torsion


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 79 (1973), 52-56
MSC (1970): Primary 5755; Secondary 5701
MathSciNet review: 0346794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5701

Retrieve articles in all journals with MSC (1970): 5755, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13087-3